Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005, Issue 3, Pages 419-435
http://dx.doi.org/10.1155/IJMMS.2005.419

Bilevel programs with extremal value function: global optimality

1Centre des Études Universitaires de Safi, Université Cadi Ayyad, Sidi Bouzid, P.O. Box 4162, Safi, Morocco
2Département de Mathématiques, Faculté des Sciences Semlalia, Université Cadi Ayyad, P.O. Box 2390, Marrakech 40000, Morocco

Received 4 May 2004; Revised 29 October 2004

Copyright © 2005 Abdelmalek Aboussoror et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Abdelmalek Aboussoror, Hicham Babahadda, and Abdelatif Mansouri, “Bilevel programs with extremal value function: global optimality,” International Journal of Mathematics and Mathematical Sciences, vol. 2005, no. 3, pp. 419-435, 2005. https://doi.org/10.1155/IJMMS.2005.419.